View Single Post
Old 05-02-2018, 08:18   #7
rr123
Asset
 
Join Date: Mar 2018
Location: California
Posts: 8
Quote:
Originally Posted by JJ_BPK View Post
Not in the medical profession,, BUTT

I think you should spend time determining the cause of your fainting spells, and less on the use of Benadryl to mitigate the symptoms.

Dizziness/fainting, be it physical or mental, is a NO-GO in SF,, and for most Infantry assignments.

When the time arises, and we are about hop over the wall and do bodily hard to the bad guy(S),, I would not be happy with a troop that says,,

"Hold on, I need my Benadryl and may need to wait 20 minutes for it to kick in before I can join the fight"

or call in CAS
or the HALO jump
or set the demo charge
or start the IV and triage
or lock-out of the dive chamber
or peel the potatoes in the mess
or .........

Kapish??
I definitely agree. I didn't need the dramamine. I took it because I felt a little bit light headed after my plan ride in. But that is not a normal occurrence for me. I saw it more as an annoyance while I was studying for my ASVAB the next day.
rr123 is offline   Reply With Quote